Alert archive / Tennessee / River Flood Warnings in 2022

River Flood Warning 9, NWS Nashville, TN

February 23, 2022Hickman County, Tennessee

NWS Nashville, TN issued this river flood warning at Feb 23, 2022, 1:08 AM CST for Hickman County, Tennessee. It took effect at Feb 23, 2022, 2:07 PM CST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Feb 23, 2022, 1:08 AM CST (07:08 UTC)
In effect from
Feb 23, 2022, 2:07 PM CST
Expired
Feb 28, 2022, 2:14 PM CST
In force
5 days
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

County Hickman County, TN

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 31.12 ft at Feb 25, 2022, 4:00 AM CST.

actionminormoderatemajor10203002/2302/2402/2502/2602/2702/2803/01
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

570 
WGUS44 KOHX 230708
FLWOHX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
108 AM CST Wed Feb 23 2022

...The National Weather Service in Nashville TN has issued a Flood 
Warning for the following rivers in Tennessee...

  Duck River At Centerville affecting Hickman County.

For the Duck River...including Manchester, Shelbyville, Pottsville, 
Milltown, Columbia, Centerville, Hurricane Mills...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 715 PM CST.

&&


TNC081-240115-
/O.NEW.KOHX.FL.W.0009.220223T2007Z-220226T0149Z/
/CNVT1.1.ER.220223T2007Z.220224T1800Z.220225T1948Z.NO/
108 AM CST Wed Feb 23 2022

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO FRIDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Duck River At Centerville.

* WHEN...From this afternoon to Friday evening.

* IMPACTS...At 25.0 feet, Flood waters cover the soccer fields and 
  bottomland along the river. Hickman Springs Road, Defeated Creek 
  Road, and Leatherwood Road will be impassable. Defeated Creek will 
  flood due to backwater from the Duck River.

* ADDITIONAL DETAILS...
  - At 12:00 AM CST Wednesday the stage was 17.1 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 24.9 feet early tomorrow
    afternoon. It will then fall below flood stage early Friday
    afternoon.
  - Flood stage is 22.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732


$$

31
8 follow-up statements
908 
WGUS44 KOHX 240059
FLWOHX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
659 PM CST Wed Feb 23 2022

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Tennessee...

  Duck River At Centerville affecting Hickman County.

For the Duck River...including Centerville...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday afternoon at 100 PM CST.

&&


TNC081-241900-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-220228T0916Z/
/CNVT1.2.ER.220223T1120Z.220226T0000Z.220228T0316Z.NO/
659 PM CST Wed Feb 23 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Duck River At Centerville.

* WHEN...Until early Monday morning.

* ADDITIONAL DETAILS...
  - At 6:00 PM CST Wednesday the stage was 25.1 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 PM CST Wednesday was 25.1 feet.
  - Forecast...The river is expected to rise to a crest of 27.5
    feet Friday evening. It will then fall below flood stage late
    Sunday evening.
  - Flood stage is 22.0 feet.
  - Flood History...This crest compares to a previous crest of
    27.7 feet on 02/02/1950.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732


$$

Rose
884 
WGUS84 KOHX 241519
FLSOHX

Flood Statement
National Weather Service Nashville TN
919 AM CST Thu Feb 24 2022

...The Flood Warning continues for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

For the Duck River...including Centerville...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 330 AM CST.

&&


TNC081-250930-
/O.CON.KOHX.FL.W.0009.000000T0000Z-220228T0916Z/
/CNVT1.2.ER.220223T1120Z.220226T0000Z.220301T0117Z.NO/
919 AM CST Thu Feb 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Duck River At Centerville.

* WHEN...Until early Monday morning.

* IMPACTS...At 32.0 feet, All areas along the Duck River near 
  Centerville will be covered by flood waters. Defeated Creek, Bears 
  Creek, Swan Creek, Lowes Bend, and Horse Branch Creek will be 
  flooded due to backwater. Many roads near the river will be 
  impassable due to high water.

* ADDITIONAL DETAILS...
  - At 9:00 AM CST Thursday the stage was 26.9 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CST Thursday was 26.9 feet.
  - Forecast...The river is expected to rise to a crest of 30.1
    feet tomorrow evening. It will then fall below flood stage
    Monday evening.
  - Flood stage is 22.0 feet. Major Flood stage is 32.0 feet.
  - Flood History...This crest compares to a previous crest of
    30.0 feet on 05/06/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732


$$

27
603 
WGUS44 KOHX 250057
FLWOHX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
657 PM CST Thu Feb 24 2022

...Forecast flooding changed from Moderate to Major severity and 
increased in duration for the following rivers in Tennessee...

  Duck River At Centerville affecting Hickman County.

For the Duck River...including Centerville...Major flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Friday afternoon at 100 PM CST.

&&


TNC081-251900-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-220301T1348Z/
/CNVT1.3.ER.220223T1120Z.220226T0000Z.220301T0748Z.NO/
657 PM CST Thu Feb 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Duck River At Centerville.

* WHEN...Until Tuesday morning.

* IMPACTS...At 32.0 feet, All areas along the Duck River near 
  Centerville will be covered by flood waters. Defeated Creek, Bears 
  Creek, Swan Creek, Lowes Bend, and Horse Branch Creek will be 
  flooded due to backwater. Many roads near the river will be 
  impassable due to high water.

* ADDITIONAL DETAILS...
  - At 6:00 PM CST Thursday the stage was 30.2 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 PM CST Thursday was 30.2 feet.
  - Forecast...The river is expected to rise to a crest of 32.0
    feet tomorrow evening. It will then fall below flood stage
    early Tuesday morning.
  - Flood stage is 22.0 feet.
  - Flood History...This crest compares to a previous crest of
    32.1 feet on 03/22/1955.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732


$$

Rose
247 
WGUS84 KOHX 251620
FLSOHX

Flood Statement
National Weather Service Nashville TN
1020 AM CST Fri Feb 25 2022

...The Flood Warning continues for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

For the Duck River...including Centerville...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 1100 AM CST.

&&


TNC081-261700-
/O.CON.KOHX.FL.W.0009.000000T0000Z-220301T1348Z/
/CNVT1.2.ER.220223T1120Z.220225T1800Z.220301T0313Z.NO/
1020 AM CST Fri Feb 25 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Duck River At Centerville.

* WHEN...Until Tuesday morning.

* IMPACTS...At 32.0 feet, All areas along the Duck River near 
  Centerville will be covered by flood waters. Defeated Creek, Bears 
  Creek, Swan Creek, Lowes Bend, and Horse Branch Creek will be 
  flooded due to backwater. Many roads near the river will be 
  impassable due to high water.

* ADDITIONAL DETAILS...
  - At 10:00 AM CST Friday the stage was 30.9 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 AM CST Friday was 31.1 feet.
  - Forecast...The river is expected to rise to a crest of 31.2
    feet this afternoon. It will then fall below flood stage late
    Monday evening.
  - Flood stage is 22.0 feet.
  - Flood History...This crest compares to a previous crest of
    32.1 feet on 03/22/1955.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732


$$

Whitehead
544 
WGUS84 KOHX 261621
FLSOHX

Flood Statement
National Weather Service Nashville TN
1021 AM CST Sat Feb 26 2022

...The Flood Warning continues for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

For the Duck River...including Centerville...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 1030 AM CST.

&&


TNC081-271630-
/O.CON.KOHX.FL.W.0009.000000T0000Z-220301T1348Z/
/CNVT1.2.ER.220223T1120Z.220225T1230Z.220228T0818Z.NO/
1021 AM CST Sat Feb 26 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Duck River At Centerville.

* WHEN...Until Tuesday morning.

* ADDITIONAL DETAILS...
  - At 10:00 AM CST Saturday the stage was 29.5 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 AM CST Saturday was 31.0 feet.
  - Forecast...The river is expected to fall below flood stage
    early Monday morning and continue falling to 11.6 feet
    Thursday morning.
  - Flood stage is 22.0 feet.
  - Flood History...This crest compares to a previous crest of
    30.0 feet on 05/06/2004.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732


$$

Whitehead
676 
WGUS84 KOHX 271553
FLSOHX

Flood Statement
National Weather Service Nashville TN
953 AM CST Sun Feb 27 2022

...The Flood Warning continues for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

For the Duck River...including Centerville...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Monday morning at 1000 AM CST.

&&


TNC081-281600-
/O.CON.KOHX.FL.W.0009.000000T0000Z-220301T1348Z/
/CNVT1.2.ER.220223T1120Z.220225T1230Z.220228T2235Z.NO/
953 AM CST Sun Feb 27 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Duck River At Centerville.

* WHEN...Until Tuesday morning.

* IMPACTS...At 25.0 feet, Flood waters cover the soccer fields and 
  bottomland along the river. Hickman Springs Road, Defeated Creek 
  Road, and Leatherwood Road will be impassable. Defeated Creek will 
  flood due to backwater from the Duck River.

* ADDITIONAL DETAILS...
  - At 9:00 AM CST Sunday the stage was 28.1 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CST Sunday was 29.5 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow afternoon and continue falling to 12.0 feet Friday
    morning.
  - Flood stage is 22.0 feet.
  - Flood History...This crest compares to a previous crest of
    27.7 feet on 02/02/1950.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732


$$

Whitehead
535 
WGUS84 KOHX 281356
FLSOHX

Flood Statement
National Weather Service Nashville TN
756 AM CST Mon Feb 28 2022

...The Flood Warning continues for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

For the Duck River...including Centerville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 600 PM CST.

&&


TNC081-010000-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-220301T0013Z/
/CNVT1.1.ER.220223T1120Z.220225T1230Z.220228T2235Z.NO/
756 AM CST Mon Feb 28 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...Duck River At Centerville.

* WHEN...Until this evening.

* IMPACTS...At 25.0 feet, Flood waters cover the soccer fields and 
  bottomland along the river. Hickman Springs Road, Defeated Creek 
  Road, and Leatherwood Road will be impassable. Defeated Creek will 
  flood due to backwater from the Duck River.

* ADDITIONAL DETAILS...
  - At 6:00 AM CST Monday the stage was 23.7 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 AM CST Monday was 28.1 feet.
  - Forecast...The river is expected to fall below flood stage by
    this evening, and below action stage by Tuesday evening.
  - Flood stage is 22.0 feet.
  - Flood History...This crest compares to a previous crest of
    23.7 feet on 04/05/2008.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732


$$

13
847 
WGUS84 KOHX 282014
FLSOHX

Flood Statement
National Weather Service Nashville TN
214 PM CST Mon Feb 28 2022

...The Flood Warning is cancelled for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

TNC081-282115-
/O.CAN.KOHX.FL.W.0009.000000T0000Z-220228T2014Z/
/CNVT1.1.ER.220223T1120Z.220225T1230Z.220228T1443Z.NO/
214 PM CST Mon Feb 28 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Duck River At Centerville.

* ADDITIONAL DETAILS...
  - At 1:00 PM CST Monday the stage was 18.8 feet and falling.
  - Forecast...The river is expected to fall though the rest of
    the week.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732


$$

13

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 22, 10:47 PM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Feb 22, 10:47 PM CST, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1047 PM CST Tue Feb 22 2022

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

The cold front has very slowly been sagging south this evening and
is just now entering Stewart County. The rain has also been slow
to end from the northwest. The drying trend will be slow through
the overnight hours, but by 12z, the majority, if not all of the
area will be done with the rain. Only some light showers remain
in the northwest, so the flood watch was cancelled for Stewart,
Montgomery, and Houston counties. With the rain expected to exit
by 12z, the ending of the flood watch was moved up to 12z as well.
Overall, the forecast is on track and no other changes were made.

&&

.AVIATION...
06Z TAF DISCUSSION.

Poor flying conditions continue across Middle Tennessee terminals.
Rain has already exited CKV and will exit the other terminals by
12z. Cigs overnight should decrease to MVFR/IFR. Cigs should
remain MVFR for the majority of the daylight hours on Wednesday.
Another wave of rain will move into the terminals Wednesday
evening reducing vis and cigs to MVFR/IFR. Winds will shift to
the northwest/north by 12z as a cold front moves through the
terminals.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 AM CST Wednesday for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles-
Grundy-Hickman-Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall-
Maury-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-Smith-
Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......Reagan
AVIATION........Reagan
Hazardous weather outlook, Feb 22, 2:46 PM CST, 10 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
246 PM CST Tue Feb 22 2022

TNZ005>011-023>034-056>066-075-077>080-093>095-232100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
246 PM CST Tue Feb 22 2022

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

Heavy rainfall possible through tonight which may lead to
flooding/flash flooding across the mid state. Some strong to severe
thunderstorms will be possible in far southern and southeastern zones
this afternoon into the early evening with damaging winds as the
main threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heavy rainfall will again be possible Wednesday evening through
Friday morning which may lead to additional flooding/flash flooding
across the mid state.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

06

In the hours before

Local storm report, Feb 22, 8:16 PM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
816 PM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      4 WNW MINOR HILL        35.07N 87.23W
02/22/2022                   LAWRENCE           TN   EMERGENCY MNGR

            SEVERAL ROADS FLOODED AND CLOSED ACROSS
            SOUTHERN LAWRENCE COUNTY NEAR LEOMA,
            INCLUDING MOUNT ZION ROAD, IDAHO ROAD AND
            KELTON ROAD.

&&
Local storm report, Feb 22, 9:10 PM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
910 PM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     FLOOD            1 N SPARTA              35.94N 85.47W
02/22/2022                   WHITE              TN   EMERGENCY MNGR

            WATER REPORTED COVERING ROOSEVELT DRIVE NEAR
            WHITE COUNTY HIGH SCHOOL. OTHER ROADS WITH
            HIGH WATER REPORTED ACROSS THE COUNTY
            INCLUDED LOST CREEK ROAD AND HICKORY VALLEY
            ROAD.

&&

SHAMBURGER
Local storm report, Feb 22, 9:20 PM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
920 PM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     FLOOD            1 E TULLAHOMA           35.37N 86.19W
02/22/2022                   COFFEE             TN   PUBLIC

            JERRY STREET AT EAST LINCOLN STREET IN
            TULLAHOMA FLOODED. REPORT VIA TSPOTTER ON
            TWITTER.

&&

SHAMBURGER
Local storm report, Feb 22, 9:43 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
943 PM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     FLOOD            10 SW SHELBYVILLE       35.39N 86.56W
02/22/2022                   BEDFORD            TN   PUBLIC

            SEVERAL ROADS AND DRIVEWAYS REPORTEDLY
            FLOODED ACROSS SOUTHWEST BEDFORD COUNTY.

&&

SHAMBURGER
Local storm report, Feb 22, 9:47 PM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
947 PM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     FLOOD            7 SSE SHELBYVILLE       35.39N 86.41W
02/22/2022                   BEDFORD            TN   PUBLIC

            TWITTER VIDEO SHOWS FLOODING IN THE FLAT
            CREEK AREA. REPORT VIA TSPOTTER.

&&

SHAMBURGER
Local storm report, Feb 22, 10:05 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 PM CST TUE FEB 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       1 NNE CENTERVILLE       35.81N 87.44W
02/22/2022  M3.20 INCH       HICKMAN            TN   MESONET

            MESONET STATION CNTT1 1.2 NE CENTERVILLE.

0930 PM     HEAVY RAIN       3 NNE LOBELVILLE        35.78N 87.77W
02/22/2022  M3.01 INCH       PERRY              TN   MESONET

            MESONET STATION LVLT1 2.5 NE LOBELVILLE.

0946 PM     HEAVY RAIN       MANCHESTER              35.47N 86.08W
02/22/2022  M3.18 INCH       COFFEE             TN   MESONET

            MESONET STATION CW9921 MANCHESTER.

0958 PM     HEAVY RAIN       1 WNW FAIRVIEW          35.99N 87.15W
02/22/2022  M2.98 INCH       WILLIAMSON         TN   MESONET

            MESONET STATION DW9289 FAIRVIEW.

&&

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 7:06 PM CSTFlash Flood WarningOHXGiles, Lawrence, Marshall, Wayne114 min
Feb 22, 8:23 PM CSTRiver Flood AdvisoryOHXBedford15 hr
Feb 22, 8:27 PM CSTRiver Flood AdvisoryOHXPerry5 hr
Feb 22, 8:35 PM CSTAreal Flood AdvisoryOHXGrundy96 min
Feb 22, 8:48 PM CSTRiver Flood AdvisoryOHXDavidson6 days
Feb 22, 9:36 PM CSTAreal Flood AdvisoryOHXBedford, Coffee, Giles, Grundy, Lawrence, Marshall2 hr
Feb 22, 10:18 PM CSTRiver Flood WarningOHXHickman10 hr
Feb 22, 10:19 PM CSTRiver Flood AdvisoryOHXDavidson11 days
Feb 22, 10:41 PM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson4 days
Feb 22, 10:52 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson19 hr
Feb 23, 12:17 AM CSTRiver Flood AdvisoryOHXCheatham7 hr
Feb 23, 12:35 AM CSTRiver Flood WarningOHXCheatham11 hr
Feb 23, 1:22 AM CSTRiver Flood WarningOHXHumphreys6 days
Feb 23, 1:50 AM CSTRiver Flood WarningOHXPerry3 days
Feb 23, 2:31 AM CSTRiver Flood AdvisoryOHXLawrence18 hr
Feb 23, 2:42 AM CSTRiver Flood AdvisoryOHXGiles30 hr
Feb 23, 2:57 AM CSTRiver Flood AdvisoryOHXGiles30 hr
Feb 23, 3:05 AM CSTRiver Flood AdvisoryOHXBedford, Marshall46 hr
Feb 23, 3:09 AM CSTRiver Flood WarningOHXMaury4 days
Feb 23, 3:19 AM CSTRiver Flood AdvisoryOHXGrundy15 hr
Feb 23, 7:42 AM CSTRiver Flood AdvisoryOHXDavidson4 days
Feb 23, 7:46 AM CSTRiver Flood AdvisoryOHXMontgomery, Robertson5 hr
Feb 23, 8:01 AM CSTRiver Flood AdvisoryOHXHickman5 hr
Feb 23, 8:41 AM CSTRiver Flood AdvisoryOHXPerry, Wayne21 hr
Feb 23, 10:46 AM CSTRiver Flood AdvisoryOHXMontgomery119 min
Feb 23, 11:29 AM CSTRiver Flood AdvisoryOHXCheatham4 hr
Feb 23, 12:44 PM CSTRiver Flood WarningOHXMontgomery16 hr
Feb 23, 12:53 PM CSTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne64 hr
Feb 23, 12:55 PM CSTRiver Flood WarningOHXMontgomery, Robertson8 hr
Feb 23, 1:00 PM CSTRiver Flood AdvisoryOHXStewart6 days
Feb 23, 1:41 PM CSTFlood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 24 more37 hr
Feb 23, 3:32 PM CSTRiver Flood AdvisoryOHXMarshall49 hr

Nearby

River Flood Warnings in Tennessee, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.